# SDR SIMA20141003002

- Difficulty date: October 3, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 36,698 hours, 33,725 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER LIGHT IS INOPERATIVE.  FOUND CONNECTOR LOOSE.  TIGHTEN CONNECTOR AS REQUIRED.  OPERATIONS CHECKED GOOD.
